Ask a Doctor and Get an Answer to Your Medical Question ASAP
Welcome to the site.
Well, i believe that is the combination of jet lag and continuous consumption of strong coffee which lead to precipitation of anxiety and other symptoms since caffeine has a tendency to bring out these anxiety symptoms plus in your case you already have been in the window period of adjusting and acclimatizing self after a long vacation and journey. So you need to stop coffee intake for the next 5-7 days so that your circadian rhythum that is your regular and usual cycle of body system returns and once that happens these symptoms will go away on their own. Sudden occurrence of periods a day before should not be considered abnormal as few days fluctuation in periods is expected generally, so no issues there.
So the take home message is to allow your body to adjust to the daily routine and cut off caffeine from your system in the form of coffee or any other caffeinated drinks. If after 7 days of doing the above mentioned strategy your anxiety persists with the same intensity and frequency then you shall not hesitate to consult your primary doctor for proper physical evaluation, but hopefully this point may never arise and you recover in a timely manner without the need of medical intervention.
I hope this helps.
Wish you speedy recovery.
Please kindly leave a Positive rating if you are satisfied with the answer.
Many thanks for your advice. The point of mentioning my sudden onset of menstruation was that perhaps the sudden drop in hormones might also have contributed to my symptoms. (I have always been somewhat prone to blood sugar swings with occasional anxiety just before and at the start of my period. But this time, my symptoms have been extreme.) What do you think?